Diarrhea and Severe Symptoms after Antibiotics for H Pylori

Hi there I have been treated for hp with amoxicillin omoprozole ? And metrozidole ? Excuse the spelling I have to give another stool sample to see if cleared the bacteria but since the end of treatment I go to the toilet 3/4 times a day before it was 3/4 times a week my stomach feels gurgly and I feel empty.

I'm vegi don't smoke or drink I have porridge and banana every morning for brekky exercise 3 x a week but just don't feel right I don't feel ill and the symptoms I had that lead to the stool test for HP were a cough I cant get rid of, and indigestion.

I am panicking that I could have other illnesses no blood in my stool I don't feel ill at all but recently craving fizzy drinks which I have never done in my life and very tired I don't drink tea or coffee never have but I am
Also quite hungry not long after eating. oN weight loss or bloating.
Any ideas to give me peace of mind would be so very much appreciated

Many thanks


Comments for Diarrhea and Severe Symptoms after Antibiotics for H Pylori

Click here to add your own comments

Antibiotic Side Effects
by: Kerri Knox, RN

Hi Debs,

For one thing, unless and until you have got rid of the H Pylori, then it could be that you just still have H pylori.

However, since you seem to be saying that many of these symptoms are SINCE you took the antibiotics, you are probably just experiencing Antibiotic Side Effects which can even include worse infections than H pylori, such as C-Difficile Infection. C-Difficile infection can and does cause diarrhea. Chronic infection causes all sorts of problems up to and including removal of the colon and death!

I'll bet that your doctor didn't tell you that the antibiotics you were given commonly cause a worse intestinal infection that the one that you originally had, huh? This is just one of the reasons why I stay away from antibiotics except in life threatening conditions.

I outline how to avoid and prevent these symptoms in my book The H Pylori Solution.

But first, you'll need to find out if you even got rid of the H pylori to begin with, and you might want to also be tested for C-difficile if these are symptoms SINCE taking antibiotics. What a shame if you developed C-difficile and didn't even Eradicate H Pylori! Since eradication fails in 1 of 3 people, this scenario is entirely possible that you gained one infection and did not even eliminate the other one. That's how traditional medicine works.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter